Alert archive / Louisiana / Wind Advisories in 2009
Wind Advisory 6, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Nov 9, 2009, 5:35 AM CST for 4 counties in Mississippi; 10 parishes in Louisiana. It took effect at Nov 9, 2009, 6:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2009, 5:35 AM CST (11:35 UTC)
- In effect from
- Nov 9, 2009, 6:00 PM CST
- Expired
- Nov 10, 2009, 4:47 AM CST
- In force
- 11 hr
- Issued by
- NWS New Orleans, LA
Counties Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Pointe Coupee Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 11.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -392 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLIX 091135 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 535 AM CST MON NOV 9 2009 ...WINDY CONDITIONS WILL DEVELOP TONIGHT... .GUSTY NORTHEAST WINDS WILL INCREASE TONIGHT AS HURRICANE IDA APPROACHES THE CENTRAL GULF COAST REGION. LAZ034>037-039-046>050-056-057-MSZ068>071-091945- /O.NEW.KLIX.WI.Y.0006.091110T0000Z-091110T1100Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-WILKINSON-AMITE-PIKE-WALTHALL- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...PLAQUEMINE...WHITE CASTLE...PORT ALLEN... ADDIS...BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...CENTREVILLE...WOODVILLE... GLOSTER...LIBERTY...CROSBY...MCCOMB...TYLERTOWN 535 AM CST MON NOV 9 2009 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CST TUESDAY. GUSTY NORTHEAST WINDS WILL DEVELOP TONIGHT AS HURRICANE IDA APPROACHES THE CENTRAL GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 22/TD
3 follow-up statements
000 WWUS74 KLIX 091839 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1239 PM CST MON NOV 9 2009 ...WINDY CONDITIONS WILL DEVELOP TONIGHT... .GUSTY NORTHEAST WINDS WILL INCREASE TONIGHT AS TROPICAL STORM IDA APPROACHES THE CENTRAL GULF COAST REGION. LAZ034>037-039-046>050-056-057-MSZ068>071-100245- /O.CON.KLIX.WI.Y.0006.091110T0000Z-091110T1100Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-WILKINSON-AMITE-PIKE-WALTHALL- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...PLAQUEMINE...WHITE CASTLE...PORT ALLEN... ADDIS...BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...CENTREVILLE...WOODVILLE... GLOSTER...LIBERTY...CROSBY...MCCOMB...TYLERTOWN 1239 PM CST MON NOV 9 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CST TUESDAY. GUSTY NORTHEAST WINDS WILL DEVELOP ACROSS THE RIVER PARISHES...AROUND THE BATON ROUGE METRO AREA AND SOUTHWEST MISSISSIPPI TONIGHT AS TROPICAL STORM IDA APPROACHES THE CENTRAL GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. && $$
000 WWUS74 KLIX 092121 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 321 PM CST MON NOV 9 2009 ...WINDY CONDITIONS WILL DEVELOP TONIGHT... .GUSTY NORTHEAST WINDS WILL INCREASE TONIGHT AS TROPICAL STORM IDA APPROACHES THE CENTRAL GULF COAST REGION. LAZ034>037-039-046>050-056-057-MSZ068>071-100530- /O.CON.KLIX.WI.Y.0006.091110T0000Z-091110T1100Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-WILKINSON-AMITE-PIKE-WALTHALL- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...PLAQUEMINE...WHITE CASTLE...PORT ALLEN... ADDIS...BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...CENTREVILLE...WOODVILLE... GLOSTER...LIBERTY...CROSBY...MCCOMB...TYLERTOWN 321 PM CST MON NOV 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST TUESDAY. GUSTY NORTHEAST WINDS WILL DEVELOP ACROSS THE RIVER PARISHES... AROUND THE BATON ROUGE METRO AREA AND SOUTHWEST MISSISSIPPI TONIGHT AS TROPICAL STORM IDA APPROACHES THE CENTRAL GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. && $$ 32
000 WWUS74 KLIX 101047 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 447 AM CST TUE NOV 10 2009 LAZ034>037-039-046>050-056-057-MSZ068>071-101200- /O.CAN.KLIX.WI.Y.0006.000000T0000Z-091110T1100Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-WILKINSON-AMITE-PIKE-WALTHALL- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...PLAQUEMINE...WHITE CASTLE...PORT ALLEN... ADDIS...BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...CENTREVILLE...WOODVILLE... GLOSTER...LIBERTY...CROSBY...MCCOMB...TYLERTOWN 447 AM CST TUE NOV 10 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE WIND ADVISORY. NORTH TO NORTHWEST WINDS WILL OCCASIONALLY GUST TO NEAR 30 MPH...HOWEVER SUSTAINED WINDS ARE EXPECTED TO REMAIN BELOW 25 MPH. $$ MSZ080-101200- /O.NEW.KLIX.WI.Y.0007.091110T1047Z-091110T1200Z/ HANCOCK- INCLUDING THE CITIES OF...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD 447 AM CST TUE NOV 10 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. THIS WIND ADVISORY REPLACES THE TROPICAL STORM WIND WARNING THAT WAS IN EFFECT. NORTH WINDS 25 TO 30 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH THE EARLY MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Nov 9, 4:37 AM CST, 58 minutes earlier.
Area forecast discussion, Nov 9, 4:37 AM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
437 AM CST MON NOV 9 2009
.SYNOPSIS...
AT 300 AM CST...HURRICANE IDA WAS LOCATED ABOUT 285 MILES SOUTH-
SOUTHEAST OF THE MOUTH OF THE MISSISSIPPI RIVER. MOVEMENT WAS
NORTH-NORTHWEST NEAR 16 MPH. MAXIMUM SUSTAINED WINDS WERE DOWN
SLIGHTLY AT 90 MPH MAKING IDA A CATEGORY ONE HURRICANE. THE
FORECAST TRACK WAS ADJUSTED SLIGHTLY WEST FROM THE PREVIOUS
FORECAST. FORECAST REASONING IS THE SAME. AN APPROACHING UPPER
LEVEL SHORTWAVE TROUGH AND COLD FRONT WILL CONTINUE TO ALLOW IDA
TO MOVE NORTH...THEN THE HURRICANE IS EXPECTED TO CURVE TOWARDS
THE NORTHEAST LATE TONIGHT AND TUESDAY MORNING AS THE UPPER
SHORTWAVE AND COLD FRONT PUSH INTO OUR AREA. IDA IS EXPECTED TO
MAKE LANDFALL ON THE WESTERN FLORIDA PANHANDLE AS A CATEGORY ONE
HURRICANE...HOWEVER...PRESSURES APPEAR TO BE STEADILY RISING THE
LAST FEW HOURS. PLEASE REFER TO THE LATEST HURRICANE IDA LOCAL
STATEMENT FOR DETAILS ON THE HAZARDS ASSOCIATED WITH HURRICANE
IDA.
&&
.SHORT TERM...
THE BIGGEST CHANGE TO SHORT TERM WEATHER IS THE FORECAST RAINFALL
AMOUNTS. THE ANTICIPATED SURGE OF TROPICAL MOISTURE ASSOCIATED
WITH THE SHORTWAVE TROUGH AND A SECONDARY WEAK SURFACE LOW OVER
THE WESTERN GULF OF MEXICO HAS NOT MATERIALIZED AND THE DEEPER
CONVECTION AND HEAVY RAIN REMAINS WELL OFFSHORE. DRY AIR IS
DEPICTED IN THE MID LEVELS IN BOTH THE 00Z AND 06Z SOUNDINGS FROM
SLIDELL...AND THIS IS ALLOWING ONLY LIGHT RAIN AND SPRINKLES TO
REACH THE GROUND THUS FAR. THE PREVIOUS QPF WAS BASED ON THIS
SURGE WEST OF IDA...BUT SINCE THIS IS NOT HAPPENING...THE BULK OF
THE HEAVY RAIN WILL OCCUR ALONG AND EAST OF THE TRACK OF IDA. HAVE
TRIMMED THE FLOOD WATCH BACK TO ONLY INCLUDE AREAS FROM LOWER
PLAQUEMINES PARISH TO THE MISSISSIPPI GULF COAST. RAINFALL AMOUNTS
IN THE WATCH AREA MAY END UP AVERAGING ONLY AROUND ONE INCH...BUT
HAVE INCLUDED ONE TO THREE INCHES IN THE FLOOD WATCH PRODUCT TO
ACCOUNT FOR ANY PERSISTENT TROPICAL RAINS THAT WRAP AROUND THE
NORTH AND WEST QUADRANTS OF THE CENTER OF IDA.
ADDED A COASTAL FLOOD WARNING FOR LIVINGSTON PARISH SINCE THEY
ARE NOT INCLUDED THE TROPICAL STORM WARNING AND THEY WILL BE
SUBJECTED TO HIGH TIDES FROM LAKE MAUREPAS AND THE SURROUNDING
TIDAL MARSHES.
COLD FRONT WILL MOVE THROUGH TUESDAY WHICH WILL BRING MUCH DRIER
AIR IN THE WAKE OF IDA.
.LONG TERM...
SHORTWAVE RIDGE IN THE MID LEVELS WILL MOVE ACROSS THE CENTRAL
GULF COAST REGION WEDNESDAY THROUGH FRIDAY WITH SURFACE HIGH
PRESSURE RIDGE ALSO MOVING EAST ACROSS THE SOUTHEAST STATES. A
GENERAL TROUGHING TO THE WEST AND RIDGING TO THE EAST IN THE UPPER
LEVELS WILL BRING SOUTHWEST FLOW OVER THE WEEKEND INTO EARLY NEXT
WEEK. INCREASING MOISTURE AND MINOR DISTURBANCES IN THE UPPER
LEVELS MAY BRING THE NEXT SLIGHT CHANCE OF SHOWERS.
22/TD
&&
.AVIATION...
OBVIOUS PROBLEMS WILL EXIST OVER EASTERN HALF OF AREA. CEILINGS
AND WINDS SHOULD BE THE ISSUE FOR GPT AND MSY. MCB AND BTR SHOULD
SEE LESSER EFFECTS FROM THIS SYSTEM. SHOULD SEE DETERIORATION AT
MOST SITES STARTING AT 18Z.
&&
.MARINE...
HURRICANE WATCH IN EFFECT WEST OF THE MISS RIVER AND HURRICANE
WARNINGS EAST. TROPICAL STORM WARNINGS ALSO IN EFFECT WEST OF THE
RIVER. AS HURRICANE IDA CONTINUES TO PROGRESS TO THE NNW AND THEN N
WINDS SHOULD BEGIN TO REACH TROPICAL STORM STRENGTH IN THE OUTER
COASTAL WATERS LATER THIS MORNING. SEAS WILL BE ON THE
INCREASE AND COULD APPROACH 25FT IN THE OUTER WATERS AND UP TO 15
NEAR THE INNER WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 68 57 73 52 / 50 30 20 0
BTR 70 58 74 54 / 70 20 10 0
MSY 74 61 74 58 / 90 30 10 0
GPT 71 59 73 54 / 90 80 20 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES: LOWER
PLAQUEMINES...AND LOWER ST. BERNARD.
TROPICAL STORM WIND WARNING UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES: LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...ORLEANS...ST. CHARLES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...AND UPPER TERREBONNE.
HURRICANE WATCH UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES: LOWER
JEFFERSON...LOWER PLAQUEMINES...LOWER ST.
BERNARD...ORLEANS...ST. CHARLES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER PLAQUEMINES...AND UPPER ST. BERNARD.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: LOWER JEFFERSON...LOWER PLAQUEMINES...LOWER ST.
BERNARD...ORLEANS...ST. CHARLES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER PLAQUEMINES...AND UPPER ST. BERNARD.
COASTAL FLOOD WARNING UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES: AND LIVINGSTON.
GM...HURRICANE WATCH UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO
60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM.
MS...TROPICAL STORM WIND WARNING UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES: HANCOCK...HARRISON...AND PEARL RIVER.
FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...AND JACKSON.
HURRICANE WATCH UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
HANCOCK...AND HARRISON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: HANCOCK...AND HARRISON.
HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES: AND
JACKSON.
HURRICANE WIND WARNING UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES: AND JACKSON.
GM...HURRICANE WATCH UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO
60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM.
&&Hazardous weather outlook, Nov 9, 4:55 AM CST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 455 AM CST MON NOV 9 2009 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-101100- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 455 AM CST MON NOV 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HURRICANE WARNING IS IN EFFECT FROM PASCAGOULA MISSISSIPPI EASTWARD TO THE ALABAMA STATE LINE. A TROPICAL STORM WARNING AND HURRICANE WATCH ARE IN EFFECT FROM GRAND ISLE LOUISIANA TO PASCAGOULA MISSISSIPPI INCLUDING NEW ORLEANS AND LAKE PONTCHARTRAIN. INLAND WIND WARNINGS ARE ALSO IN EFFECT. A FLOOD WATCH IS ALSO IN EFFECT FOR LOWER PORTIONS OF PLAQUEMINES AND ST. BERNARD PARISHES TO THE MISSISSIPPI COAST THROUGH TUESDAY AFTERNOON. A COASTAL FLOOD WARNING IS IN EFFECT FOR LIVINGSTON PARISH THROUGH 6 PM TUESDAY. PLEASE REFER TO THE HURRICANE IDA LOCAL STATEMENT FOR DETAILED INFORMATION ON HAZARDS ASSOCIATED WITH IDA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TROPICAL STORM CONDITIONS ARE EXPECTED MAINLY EARLY TUESDAY WITH HURRICANE CONDITIONS POSSIBLE. CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT OVER THE TIDAL LAKES AND COASTAL WATERS THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 22/TD
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 10:58 PM CST | Inland Hurricane Warning | LIX | 11 hr | |
| Nov 8, 10:58 PM CST | Hurricane Warning | LIX | 11 hr | |
| Nov 8, 10:58 PM CST | Inland Tropical Storm Warning | LIX | Pearl River | 35 hr |
| Nov 8, 10:58 PM CST | Tropical Storm Warning | LIX | 35 hr | |
| Nov 8, 10:58 PM CST | Tropical Storm Warning | LIX | 35 hr | |
| Nov 8, 10:58 PM CST | Hurricane Warning | LIX | 11 hr | |
| Nov 9, 4:13 AM CST | Coastal Flood Warning | LIX | 38 hr |
Nearby
Wind Advisories in Louisiana, 2009Wind Advisories in Mississippi, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.